# SDR WVER2015020800004

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 23,601 hours, 20,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 100
- Part time: 23,601 hours, 20,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LT LOWER BULKHEAD WEB IS CORRODED.
